# SDR 20010301CW004

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Aircraft: N67PJ
- Make and model: Bell 206B-3
- Aircraft serial: 3966
- Engine: Allsn 250C20
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Part serial: 034519
- Condition: Cracked
- Location: Cabin
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING ELT, FOUND CASE TO BE IN MANY PIECES WITH CRACKS THROUGHOUT ENTIRE UNIT.  PLASTIC SEEMS TO BE VERY SOFT AND BRITTLE.  THIS IS SECOND ELT OF THIS MAKE AND MODEL THAT HAS BEEN FOUND IN THIS CONDITION DURING TESTING FOR NON OPERATION.
